MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ALKALINE PHOSPHATASE ACC. TO IFCC GEN.2; NITROPHENYLPHOSPHATE, ALKALINE PHOSPHATASE OR ISOENZYMES

ROCHE DIAGNOSTICS ALKALINE PHOSPHATASE ACC. TO IFCC GEN.2; NITROPHENYLPHOSPHATE, ALKALINE PHOSPHATASE OR ISOENZYMES
Catalog Number 08056757190
Medical Device Problem Code Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/05/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer was aware of variability in alp results for patient samples with a high white blood cell count and repeated the sample.For samples with high white blood cell concentrations, high leukocyte concentration of the sample leads to an accumulation of cells close to the plasma surface.In samples with hyper-leukocytosis, the sample surface may show higher alp activity due to the presence of leukocytes, debris, and platelets.Questionable high alp results can occur if blood cells or cell debris are not properly removed in the pre-analytical sampling process.The investigation did not identify a product problem.
 
Additional Manufacturer Narrative
The c503 analyzer serial numbers were (b)(6) (analyzer a) and (b)(6) (analyzer b).
 
Event or Problem Description
The initial reporter complained of discrepant results for 1 patient sample tested for alkaline phosphatase acc.To ifcc gen.2 (alp2) on two cobas c 503 analytical units.The initial result from c503 analyzer a was 116 u/l.The repeat result from c503 analyzer a was 92.1 u/l.The initial result from c503 analyzer b was 215 u/l.The repeat result from c503 analyzer b was 75.5 u/l.The sample was repeated on both analyzers after re-centrifugation, and the results were 68.8 u/l and 68.5 u/l.

Brand Name
ALKALINE PHOSPHATASE ACC. TO IFCC GEN.2
Common Device Name
NITROPHENYLPHOSPHATE, ALKALINE PHOSPHATASE OR ISOENZYMES
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key22087052
Report Number1823260-2025-01605
Device Sequence Number12499548
Product Code CJE
UDI-Device Identifier07613336120972
UDI-Public07613336120972
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K033185
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number08056757190
Device Lot NumberASKU
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/05/2025
Supplement Date Received by Manufacturer06/20/2025
Initial Report FDA Received Date05/27/2025
Supplement Report FDA Received Date06/25/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown